Vol. 54, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On Λ(p) sets

Gregory Frank Bachelis and Samuel Ebenstein

Vol. 54 (1974), No. 1, 35–38
Abstract

In this note it is shown that if 1 p < 2 and E is a set of type Λ(p) in the dual of a compact abelian group, then E is of type Λ(p + 𝜖) for some 𝜖 > 0.

Mathematical Subject Classification 2000
Primary: 43A46
Milestones
Received: 19 March 1973
Published: 1 September 1974
Authors
Gregory Frank Bachelis
Samuel Ebenstein